# SDR QXEA2019111500414

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,906 hours, 21,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL AS FIRST OFFICER SELECTED GEAR DOWN, THE AMBER N.DOOR AND RED NOSE LIGHTS REMAINED ILLUMINATED FOR 12-15 SECONDS BEFORE THEY EXTINGUISHED AND THE GREEN NOSE LIGHT ILLUMINATED. NOSE GEAR LAGGED BEHIND MAIN GEAR EXTENSION BY 10 SECONDS. GEAR LOCKED DOWN BY 15 SECONDS AND LANDED WITHOUT ISSUE. AIRCRAFT REMOVED FROM SERVICE. FERRIED FOR REPAIRS. CURRENTLY OUT OF SERVICE FOR REPAIRS.
